Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A table of elliptic integrals of the third kind


Author: B. C. Carlson
Journal: Math. Comp. 51 (1988), 267-280, S1
MSC: Primary 33A25; Secondary 65A05
DOI: https://doi.org/10.1090/S0025-5718-1988-0942154-7
MathSciNet review: 942154
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As many as 72 elliptic integrals of the third kind in previous tables are unified by evaluation in terms of R-functions instead of Legendre's integrals. The present table includes only integrals having integrands with real singular points. In addition to 31 integrals of the third kind, most of them unavailable elsewhere, 10 integrals of the first and second kinds from an earlier table are listed again in new notation. In contrast to conventional tables, the interval of integration is not required to begin or end at a singular point of the integrand. Fortran codes for the standard R-functions $ {R_C}$ and $ {R_J}$, revised to include their Cauchy principal values, are listed in a Supplement.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25, 65A05

Retrieve articles in all journals with MSC: 33A25, 65A05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1988-0942154-7
Article copyright: © Copyright 1988 American Mathematical Society